For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Propecia Reviews

If you've used Propecia, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Viagra with Propecia?
Date: 2/4/2012
If propecia can affect one's libido and somehow cause impotence, can I still use viagra or some equivalent, to counteract those side-effects?
Jose

AskDocWeb: That may work for some but you would have to consult with your doctor or urologist to find out if it would be okay for you or not. Viagra works for about 4 out of 5 men so hopefully you will be one of the lucky ones.


Sexual side effects
Date: 2/6/2012
I have been taking avodart for about 4 years and propecia for about 5 years before that. I have always noticed some sexual side effects from the drug but it helped so much that I did not want to stop taking it. Will these side effects dissipate, if they are related to the medicine, if I decide to stop taking it? Can the sexual side effects be permanent? Are there any medicine, prescription or herbal that can counteract orgasm or ejaculation problems associated with the medicine? Thanks
Mike

AskDocWeb: We don't yet know if sexual side effects are permanent or not but for some men those side effects have lasted long enough to motivate two class action lawsuits. For counteracting the sexual side effects you may want to consult with a urologist for specific recommendations.


Hair loss in a 22 year old
Date: 2/19/2012
I'm 22 years old and my hair started to fall two years ago, now my hair density is very low scalp is clearly visible. How can I prevent it and how can I increase my hair density ????
Sam

AskDocWeb: That would depend on the cause of your hair loss. Have you had a complete physical examination to identify any medical problems that might need attention?


Propecia hives
Date: 3/9/2012
I'm 32 two years old and started taking Propecia when I was 26. I was on it for about 18 months (had awesome results) and then I started getting hives all over my body. After appts with different Drs. it was discoverd it was due to the propecia. I stopped using it completely. After about two years not taking it, I noticed a period when my hair started falling out quickly. I got nervous and started Rogaine. I have been using Rogaine for about a year now. At one point, I felt overwhelmed and decieded to give Propecia a try again. I started taking it about 7 months ago and it ceased all hair loss at around 4 months. The problem is I just recently started seeing on my arms again. Should I stop it for a couple weeks or should I try and test out what my body can handle now. Thanks,
Randy

AskDocWeb: Have you considered making an appointment with an allergist to do some testing? Consulting with an allergist about the severity of the reaction should give you a good idea about what to do.


Hairline?
Date: 3/15/2012
I noticing hair loss on my hairline and i just turn 21. I herd about this drug and also herd that it doesnt really help on the hair line as much as on the crown of the head. so is it true?
Andy

AskDocWeb: Yes it's true. According to the Patient Information about Propecia, "There is not sufficient evidence that PROPECIA works in the treatment of receding hairline in the temporal area on both sides of the head."


Long term permanent issues
Date: 4/4/2012
I've been on propecia for 1yr and I am considering to stop taking it. The only side effect I've had is a minor change erection strength. Its not that I cant live with the slightly less firm erection, I am more worried about long term permanent issues. I've heard of endocrine system crashes after quitting and ridiculous enhanced side effects. I was contemplating getting bloodwork to mark progress or lack -there-of. Please help me, I want to quit but I'm scared to. What do you suggest???
Owen

AskDocWeb: Any possible long term permanent issues have yet to be established so that is still an unknown. The ideal situation would be to find a dermatologist that specializes in treating hair loss. If you find one that is effective let us know and we will give him or her a free plug. (that was a pun)


Persistent side effects
Date: 5/4/2012
Please help! Testicular pain, back and hip pain 6 months after stopping finasteride. Will not go away! What has helped others in this same situation??? Please help!
Eric

AskDocWeb: Consulting with a Urologists might be a good starting point in dealing with the testicular pain. Some men report stretching the affected area helps to reduce testicular pain to some degree.

It appears that finasteride can cause chemical changes in the body that may result in permanent sexual side effects. More than 70 Propecia lawsuits have been filed to date alleging that Merck failed to warn consumers of the risks associated with this drug. We encourage you to report negative side effects to the FDA at www.fda.gov/medwatch or call 1-800-FDA-1088.


Pleased with Propecia results
Date: 5/31/2012
I have had wonderful results with Propecia. I have been taking it for about 6 years. I had thinning at the crown which started in my mid 30s. I wanted to stop the advance before it got any worse. Not only was the hair loss halted, but new hair filled in the thinning area. I have had no adverse side effects at all. I am in my mid 40s now and I am quite pleased with my Propecia experience.
Grey


No results
Date: 6/1/2012
I have been on Propecia for 2 years now and haven't experienced any results. My hair loss is progressing, thinning has occurred all over my head. I didn't have any noticeable side effects, I'm thinking about getting off Propecia (as it seems to be a waste of money). Are there any negative effects of getting off the drug? Thoughts?
Todd

AskDocWeb: The manufacturer says that if you haven't seen results by the end of one year then you are not likely to see any results. It does sound like it may be a waste of money in your case. On the other hand, if it has been working and you didn't notice it then discontinuing will result in an increase in hair loss as you lose the benefits.

Read more feedback.

Report - 81 - 82 - 83 - 84 - Page 85 - 86 - 87 - 88 - 89 - Last page 92


If you find this page useful share it with others. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2007-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Propecia and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page